# SDR 2021FA0000133

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: General aviation
- Aircraft: N3035N
- Make and model: Piper PA-44-180
- Aircraft serial: 447995228
- Aircraft time: 8,521 hours
- Engine: Lyc O360E1AD
- Engine time: 12,373 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 86602002
- Part serial: NA
- Condition: Separated
- Location: Ememergency Exit
- Part time: 8,521 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

WHILE AIRCRAFT WAS DESCENDING TO PATTERN ALTITUDE FOR APPROACH TO LANDING THE EMERGENCY EXIT WINDOW SEPARATED FROM AIRCRAFT. A NORMAL APPROACH TO LANDING WAS EXECUTED WITHOUT INCIDENT.  PREFLIGHT SHOWED WINDOW WAS LATCHED AND HANDLE SAFTIED.
